| Model Number |
TCR-101-1112 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/08/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient's husband called in stated the patient has had two conformis knee implants, it's been three years since the first knee implant with no issues.This second knee has now become infected.He stated the hospital has talked about cleaning it out.Dr.Silver is in the caribbean and he cannot contact him.He stated the knee infection has went to his wife's back and she is going to have to have surgery on it and they keep getting conflicting information.No further information was received from the patient or surgeon.The device manufacturing records were reviewed, and the device was manufactured per the specifications.All sterilisation requirements were met.
Event or Problem Description
Patient's husband called in stated the patient has had two conformis knee implants, it's been three years since the first knee implant with no issues.This second knee has now become infected.He stated the hospital has talked about cleaning it out.Dr.Silver is in the caribbean and he cannot contact him.He stated the knee infection has went to his wife's back and she is going to have to have surgery on it and they keep getting conflicting information.